S. Bochner and D. Montgomery, Locally compact groups of differentiable transformations, Ann. of Math, issue.2, pp.639-653, 1946.

S. Bochner and D. Montgomery, Groups on analytic manifolds, Ann. of Math, issue.2, pp.659-669, 1947.

T. Duchamp and M. Kalka, Deformation theory for holomorphic foliations, J. Differential Geom, vol.14, issue.3, pp.317-337, 1979.

D. G. Ebin and J. Marsden, Groups of diffeomorphisms and the motion of an incompressible fluid, Ann. of Math, issue.2, pp.102-163, 1970.

X. Gómez-mont, Transversal holomorphic structures, J. Differential Geom, vol.15, issue.2, pp.161-185, 1980.

A. Haefliger, Pseudogroups of local isometries, Differential geometry, vol.131, pp.174-197, 1984.

R. S. Hamilton, The inverse function theorem of Nash and Moser, Bull. Amer. Math. Soc. (N.S.), vol.7, issue.1, pp.65-222, 1982.

M. Herman, Sur la conjugaison différentiable des difféomorphismes du cerclè a des rotations, Inst. HautesÉtudesHautes´HautesÉtudes Sci. Publ. Math, vol.49, pp.5-233, 1979.

S. Kobayashi, Transformation groups in differential geometry, 1995.

J. A. Leslie, On a differential structure for the group of diffeomorphisms, Topology, vol.6, pp.263-271, 1967.

J. A. Leslie, Two classes of classical subgroups of Diff(M), J. Differential Geometry, vol.5, pp.427-435, 1971.

L. Meersseman and M. Nicolau, Deformations and moduli of structures on manifolds: general existence theorem and application to the Sasakian case, Ann. Sc. Norm. Super. Pisa Cl. Sci, issue.5, pp.19-63, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01164398

P. Molino, . Riemannian, and . Foliations, Progress in Mathematics, 73. Birkhäuser, 1988.

H. Omori, On the group of diffeomorphisms on a compact manifold, Global Analysis (Proc. Sympos, vol.XV, pp.167-183, 1968.

H. Omori, Groups of diffeomorphisms and their subgroups, Trans. Amer. Math. Soc, vol.179, pp.85-122, 1973.
DOI : 10.2307/1996492

URL : http://www.ams.org/tran/1973-179-00/S0002-9947-1973-0377975-0/S0002-9947-1973-0377975-0.pdf

H. Omori, Infinite dimensional Lie transformation groups, Lecture Notes in Mathematics, vol.427, 1974.
DOI : 10.1007/bfb0063400

H. Omori, Infinite-dimensional Lie groups. Translations of Mathematical Monographs, 158, 1997.
DOI : 10.1090/mmono/158

R. S. Palais, Foundations of global non-linear analysis, 1968.

L. S. Pontryagin, Topological groups, 1966.

E. Salem, Une généralisation du théorème de Myers-Steenrod aux pseudogroupes d'isométries, Ann. Inst. Fourier, vol.38, issue.2, pp.185-200, 1988.
DOI : 10.5802/aif.1139

URL : http://archive.numdam.org/article/AIF_1988__38_2_185_0.pdf

J. Yoccoz, Conjugaison différentiable des difféomorphismes du cercle dont le nombre de rotation vérifie une condition diophantienne, Ann. Sci. ´ Ecole Norm. Sup, issue.4, pp.333-359, 1984.
DOI : 10.24033/asens.1475

URL : http://www.numdam.org/article/ASENS_1984_4_17_3_333_0.pdf

J. Yoccoz, Petits diviseurs en dimension 1. Asterisque, 231 (1995) Laurent Meersseman, LAREMA, Université d'Angers, F-49045 Angers

, E-08193 Cerdanyola, Spain, nicolau@mat.uab.cat Javier Ribón, Instituto de Matemática